# SDR R7MR32719

- Difficulty date: October 24, 2000
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 113
- Engine: Allsn 250C47B
- System (JASC): 3150 · Central Warning
- Part: Horn
- Part number: VSB628CP
- Condition: Inoperative
- Location: Cockpit
- Part time: 113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW VOLUME(WEAK).  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
